Derived functors of the destabilization and the Adams spectral sequence
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 285-298
@incollection{AST_1990__191__285_0,
     author = {Zarati, Said},
     title = {Derived functors of the destabilization and the Adams spectral sequence},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {285-298},
     zbl = {0756.55013},
     mrnumber = {1098976},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__285_0}
}
Zarati, Said. Derived functors of the destabilization and the Adams spectral sequence, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 285-298. http://www.numdam.org/item/AST_1990__191__285_0/

[1] C. Broto and S. Zarati : Nil-localization of unstable algebras over the Steenrod algebra, Math Z. 199, 525-537 (1988). | Article | MR 968318 | Zbl 0639.55012

[2] H. Cartan and S. Eilenberg : Homological algebra, Princeton Univ. Press 1956. | MR 77480 | Zbl 0075.24305

[3] J. H. Gunawardena, J. Lannes et S. Zarati : Cohomologie des groupes symétriques et application de Quillen, preprint 1986. | MR 1055868 | Zbl 0693.55012

[4] J. Lannes and L. Schwartz : Sur la structure des A-modules instables injectifs ; Topology vol. 28, N°2, pp 153-169, 1989. | Article | MR 1003580 | Zbl 0683.55016

[5] J. Lannes et S. Zarati : Sur les foncteurs dérivés de la déstabilisation, Math. Z. 194, 25-59 (1987). | Article | MR 871217 | Zbl 0627.55014

[6] J. Lannes et S. Zarati : Sur les 𝒰-injectifs, Ann. Ec. Norm. Sup 4e série, t. 19, 1986, p. 303-333. | Article | Numdam | MR 868302 | Zbl 0608.18006

[7] J. Lannes et S. Zarati : Invariants de Hopf d'ordre supérieur et suite spectrale d'Adams, C.R.A.S t. 296 (1983) p. 695-698. | MR 705694 | Zbl 0534.55009

[8] J. Lannes et S. Zarati : Same title, to appear.

[9] W. M. Singer : The construction of certain algebras over the Steenrod algebra, J. of pure and applied algebra, 11 (1977), 53-59. | Article | MR 467746 | Zbl 0374.55016